# SDR JJBA20131224005

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 29,815 hours, 32,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER MISSING IAW LT CABIN LOWER EMERGENCY PLACARD LIGHT.  REMOVED LT LOWER CABIN EMERGENCY EXIT LIGHT & SPLICED IN NEW EXIT LIGHT ASSEMBLY IRW DH8 Q300 20-45-07.
